Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 79, NWS Albuquerque, NM

June 12, 2023Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 12, 2023, 2:34 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 2:34 PM MDT (20:34 UTC)
Expired
Jun 12, 2023, 6:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 208 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3426 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

832 
WGUS55 KABQ 122034
FFWABQ
NMC007-130000-
/O.NEW.KABQ.FF.W.0079.230612T2034Z-230613T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
234 PM MDT Mon Jun 12 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  East Central Colfax County in northeastern New Mexico...

* Until 600 PM MDT.

* At 234 PM MDT, Doppler radar indicated thunderstorms moving east 
  with heavy rain across the warned area. Between 1 and 3 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
    Rural east central Colfax County.

This includes the following highways...
	Highway 64 near Mile Marker 366.
  State Road 193, Laughlin Peak Road, Blosser Gap Road, and Pine 
  Mountain Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

To report flooding, contact your local law enforcement agency and 
your National Weather Service office when you can do so safely.

&&

LAT...LON 3648 10452 3670 10445 3675 10440 3678 10426
      3673 10401 3652 10401 3649 10413 3649 10423
      3647 10441

FLASH FLOOD...RADAR INDICATED

$$

Guyer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:39 PM MDT, 55 minutes earlier.

Area forecast discussion, Jun 12, 1:39 PM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
139 PM MDT Mon Jun 12 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 136 PM MDT Mon Jun 12 2023

Strong to severe storms across northeast New Mexico should move east
into Kansas, Texas and Oklahoma shortly after sunset. Another round
of strong to severe storms will be possible across extreme northeast
New Mexico Tuesday afternoon. The story will then transition to the
heat as high pressure over Mexico builds north with Albuquerque
achieving its first 90 degree day by Thursday and Roswell reaching
the low to mid 100s daily. Breezy to locally windy conditions along
with areas of critical fire weather along and west of the central
mountain chain will exist each afternoon. A stray shower or storm
could be possible in the northern mountains come this weekend.

&&

.SHORT TERM...
(This evening through Tuesday night)
Issued at 136 PM MDT Mon Jun 12 2023

Another round of strong to severe storms has developed along the
northeast highlands this afternoon. Training supercells since last
night in the area from near Cimarron to Raton has resulted in a
band of rainfall estimates of 5 to 7". Near-term CAMs are latching
onto this activity moving east/northeast across the plains where
a Severe Tstorm Watch is in effect. The latest SPC mesoanalysis
shows MLCAPE values near 1000 J/kg with impressive bulk shear of
50 to 60 kt and plenty of moist, low level inflow. Antecedent
conditions are also ripe for flash flooding with several reports
of bankfull flows on numerous creeks and streams in northeast NM.
A Flash Flood Watch remains in effect for all of northeast NM thru
8pm. Very dry southwest flow over much of central and western NM
is expected to force storms out of northeast NM after sunset.
However, low level moisture will shift southwest overnight on
convective outflow yet again. Widespread low cigs and areas of fog
are likely, especially around Union and Colfax counties.

Tuesday will be active again across the northeast plains where more
strong to potentially severe storms may occur. Forecast models show
the overall coverage of storms to be less than today and focused
more into extreme northeast NM. However, models have underestimated
how far the southwestern extent of moisture pulses each night and
the overall persistence of the upper level wave pattern over the
southern Rockies. Another Flash Flood Watch may be needed Tuesday
for northeast NM. Temps have been impressively cool across northeast
NM with highs in the 60s averaging 15 to 25F below normal.|

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 136 PM MDT Mon Jun 12 2023

A persistence pattern is generally expected in the long term
beginning Wednesday as the region remains under upper level westerly
to southwesterly flow. West to southwest winds will be breezy to
locally windy each and every afternoon as the subtropical jet
remains draped over the state. Thursday and Friday afternoon winds
look to be a little stronger as the upper low over southern CA
ejects northeast. This along with a northern stream trough diving
southeast could cause a stray strong to severe storm across far
northeast NM Friday afternoon and evening. The heat will be another
story as the subtropical high over Mexico tries to build north over
the Big Bend of Texas. Albuquerque could finally reach 90 degrees
Wednesday but most likely Thursday, while Roswell will see
temperatures in the low to mid 100s daily beginning Thursday. 90s
will be common across the central and lower RGV and eastern NM by
this weekend, with highs near to above 100 across southeast NM.
Upper level troughing looks to remain over southern CA through early
next week keeping a segment of the subtropical jet over NM. This
will keep the breezy to locally windy conditions, especially over
western and central areas, through the weekend into early next week.
PWATs could increase a touch areawide this weekend, and this could
cause a stray shower or storm to pop up in the northern mountains.

&&

.AVIATION...
(18Z TAFS)
Issued at 1135 AM MDT Mon Jun 12 2023

The vast majority of the region will be under the influence of
very dry and gusty southwest winds today. Peak gusts may approach
30 kt over parts of central and western NM. Elsewhere, moisture
remains in place over northeast NM where SHRA/TS are likely to
continue with locally heavy rainfall. A few of these storms may
become strong to severe with large hail, damaging winds, and
frequent lightning. Storm motion will be toward the northeast.
Another round of MVFR to lcl IFR cigs will develop overnight
across the northeast plains with patchy fog as well around KCAO.

&&

.FIRE WEATHER...
Issued at 136 PM MDT Mon Jun 12 2023

...LOCALIZED CRITICAL FIRE WEATHER THROUGH WEDNESDAY THEN WIDESPREAD
CRITICAL CONDITIONS POSSIBLE THURSDAY AND FRIDAY...

A persistent pattern of very dry southwest flow across the region
will become more zonal Tuesday and Wednesday. Localized critical
fire weather will continue across central NM with breezy west to
southwest winds, single digit RH, poor to fair recoveries, and 5 to
6 Haines. Northeast NM will remain wet with potential for showers
and storms each day. By Thursday and Friday, flow aloft is expected
to strength as an upper ridge builds north and an upper low deepens
over the Great Basin. Hot, dry, windy, and unstable conditions are
possible across a larger portion of central and western NM. Locally
critical conditions may persist into next weekend with very little
change to the overall pattern.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  47  80  48  85 /   0   5   0   0
Dulce...........................  39  73  39  79 /   0  20   0   5
Cuba............................  43  75  45  79 /   0   5   0   0
Gallup..........................  40  76  41  81 /   0   0   0   0
El Morro........................  39  72  41  77 /   0   5   0   0
Grants..........................  40  77  41  83 /   0   5   0   0
Quemado.........................  41  76  44  82 /   0   0   0   0
Magdalena.......................  48  79  50  84 /   0   0   0   0
Datil...........................  43  76  45  80 /   0   0   0   0
Reserve.........................  36  82  39  86 /   0   0   0   0
Glenwood........................  48  84  49  89 /   0   0   0   0
Chama...........................  38  66  39  72 /   0  20   0  10
Los Alamos......................  50  73  50  77 /   0   5   0   0
Pecos...........................  46  72  47  77 /   0   5   0   0
Cerro/Questa....................  40  67  40  72 /   5  20   5  10
Red River.......................  36  63  36  69 /   5  30   5  20
Angel Fire......................  34  64  35  69 /   5  20   0  10
Taos............................  38  73  39  78 /   0  10   0   5
Mora............................  43  69  43  76 /   0  10   0   5
Espanola........................  48  79  48  85 /   0   5   0   0
Santa Fe........................  49  74  50  79 /   0   5   0   0
Santa Fe Airport................  46  78  47  82 /   0   5   0   0
Albuquerque Foothills...........  56  82  58  87 /   0   0   0   0
Albuquerque Heights.............  55  84  56  88 /   0   0   0   0
Albuquerque Valley..............  53  86  54  91 /   0   0   0   0
Albuquerque West Mesa...........  54  84  55  89 /   0   0   0   0
Belen...........................  52  87  53  92 /   0   0   0   0
Bernalillo......................  53  84  54  90 /   0   0   0   0
Bosque Farms....................  50  86  50  91 /   0   0   0   0
Corrales........................  54  85  54  90 /   0   0   0   0
Los Lunas.......................  51  86  51  91 /   0   0   0   0
Placitas........................  53  81  54  85 /   0   0   0   0
Rio Rancho......................  54  82  55  89 /   0   0   0   0
Socorro.........................  54  89  56  93 /   0   0   0   0
Sandia Park/Cedar Crest.........  48  75  50  79 /   0   0   0   0
Tijeras.........................  49  79  51  82 /   0   0   0   0
Edgewood........................  47  77  48  82 /   0   0   0   0
Moriarty/Estancia...............  43  77  44  82 /   0   0   0   0
Clines Corners..................  45  74  46  79 /   0   0   0   0
Mountainair.....................  48  79  49  82 /   0   0   0   0
Gran Quivira....................  48  79  49  82 /   0   0   0   0
Carrizozo.......................  55  84  57  87 /   0   0   0   0
Ruidoso.........................  48  77  49  79 /   0   0   0   0
Capulin.........................  45  68  45  74 /  20  50  10  10
Raton...........................  46  73  44  78 /  20  30   5   5
Springer........................  47  77  46  81 /  10  20   0   5
Las Vegas.......................  44  75  46  79 /   0   5   0   0
Clayton.........................  52  74  51  79 /  30  40  10   5
Roy.............................  50  75  49  79 /  20  10   0   5
Conchas.........................  55  85  55  89 /   5   0   0   0
Santa Rosa......................  54  82  54  86 /   0   0   0   0
Tucumcari.......................  54  83  54  87 /   0   0   0   0
Clovis..........................  55  85  55  88 /   0   0   0   0
Portales........................  55  88  56  92 /   0   0   0   0
Fort Sumner.....................  56  87  56  91 /   0   0   0   0
Roswell.........................  60  97  61  99 /   0   0   0   0
Picacho.........................  55  87  56  92 /   0   0   0   0
Elk.............................  51  84  53  90 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 PM MDT this evening for NMZ215-227>232.

Red Flag Warning until 8 PM MDT this evening for NMZ106-124.

&&

SHORT TERM...42
LONG TERM....71
AVIATION...42

In the hours before

Local storm report, Jun 12, 10:39 AM MDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1039 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Hail             13 E Gladstone          36.30N 103.74W
06/12/2023  M2.75 inch       Union              NM   CO-OP Observer

            Tennis to baseball size hail around
            Pasamonte. Significant damage to homes and
            vehicles. Downed tree branches. Bankfull
            flows on area creeks.

&&

42
Special weather statement, Jun 12, 12:46 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1246 PM MDT Mon Jun 12 2023

NMZ227-121915-
Johnson and Bartlett Mesas Including Raton Pass-
1246 PM MDT Mon Jun 12 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN COLFAX COUNTIES THROUGH 115 PM MDT...

At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Sugarite, or 10 miles east of Raton, moving northeast
at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Union
and northeastern Colfax Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern New Mexico.

&&

LAT...LON 3695 10388 3679 10426 3696 10438 3699 10433
      3700 10392
TIME...MOT...LOC 1846Z 237DEG 20KT 3692 10425

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

12
Special weather statement, Jun 12, 1:19 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
119 PM MDT Mon Jun 12 2023

NMZ227-121945-
Johnson and Bartlett Mesas Including Raton Pass-
119 PM MDT Mon Jun 12 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN COLFAX COUNTIES THROUGH 145 PM MDT...

At 119 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Trinchera, or 18 miles east of Raton, moving east
at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Union
and northeastern Colfax Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern New Mexico.

&&

LAT...LON 3696 10383 3680 10422 3699 10434 3700 10430
      3699 10383
TIME...MOT...LOC 1919Z 264DEG 10KT 3696 10411

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Local storm report, Jun 12, 1:57 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
157 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Hail             3 N Gladstone           36.35N 103.97W
06/11/2023  M2.50 inch       Union              NM   Trained Spotter

&&

12
Local storm report, Jun 12, 2:01 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
201 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     Flash Flood      3 ESE Raton             36.88N 104.39W
06/12/2023                   Colfax             NM   Amateur Radio

            6 to 10 inches of water over US 64 south of
            Raton.

&&

12
Local storm report, Jun 12, 2:10 PM MDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
210 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     Hail             Maxwell                 36.54N 104.55W
06/12/2023  E1.25 inch       Colfax             NM   Trained Spotter

&&

42

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:18 PM MDTSpecial Weather StatementABQColfax27 min
Jun 11, 6:24 PM MDTSevere Thunderstorm WarningABQColfax18 min
Jun 11, 6:52 PM MDTSpecial Weather StatementABQUnion23 min
Jun 11, 7:22 PM MDTSpecial Weather StatementABQColfax38 min
Jun 11, 7:24 PM MDTSpecial Weather StatementABQUnion36 min
Jun 11, 7:41 PM MDTSevere Thunderstorm WarningABQUnion34 min
Jun 11, 8:01 PM MDTSevere Thunderstorm WarningABQColfax, Union59 min
Jun 11, 8:11 PM MDTSevere Thunderstorm WarningABQUnion64 min
Jun 11, 8:28 PM MDTSpecial Weather StatementABQMora32 min
Jun 11, 9:11 PM MDTSpecial Weather StatementABQColfax34 min
Jun 11, 9:23 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora52 min
Jun 11, 9:34 PM MDTSpecial Weather StatementABQUnion26 min
Jun 11, 9:51 PM MDTSpecial Weather StatementABQColfax24 min
Jun 11, 10:05 PM MDTSpecial Weather StatementABQUnion25 min
Jun 11, 10:15 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora45 min
Jun 11, 10:20 PM MDTSpecial Weather StatementABQColfax25 min
Jun 11, 11:02 PM MDTSevere Thunderstorm WarningABQColfax, Union58 min
Jun 11, 11:19 PM MDTTornado WarningABQColfax, Union26 min
Jun 11, 11:24 PM MDTSevere Thunderstorm WarningABQColfax66 min
Jun 11, 11:51 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, Union54 min
Jun 11, 11:53 PM MDTSevere Thunderstorm WarningABQUnion47 min
Jun 11, 11:55 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos3 hr
Jun 11, 11:59 PM MDTSpecial Weather StatementABQMora31 min
Jun 12, 12:14 AM MDTAreal Flood AdvisoryABQColfax, Mora3 hr
Jun 12, 12:29 AM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion46 min
Jun 12, 12:31 AM MDTSpecial Weather StatementABQColfax29 min
Jun 12, 12:34 AM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jun 12, 12:36 AM MDTSevere Thunderstorm WarningABQColfax, Union54 min
Jun 12, 12:52 AM MDTAreal Flood AdvisoryABQHarding, Union3 hr
Jun 12, 12:55 AM MDTSpecial Weather StatementABQMora35 min
Jun 12, 1:01 AM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora44 min
Jun 12, 1:15 AM MDTSevere Thunderstorm Warning Considerable damage threatABQUnion30 min
Jun 12, 1:29 AM MDTSevere Thunderstorm WarningABQHarding, Mora61 min
Jun 12, 1:31 AM MDTSevere Thunderstorm WarningABQColfax, Union59 min
Jun 12, 1:46 AM MDTSpecial Weather StatementABQColfax29 min
Jun 12, 2:28 AM MDTSevere Thunderstorm WarningABQUnion62 min
Jun 12, 2:30 AM MDTSevere Thunderstorm WarningABQHarding, Union60 min
Jun 12, 3:08 AM MDTFlash Flood WarningABQUnion3 hr
Jun 12, 3:30 AM MDTSevere Thunderstorm WarningABQHarding, Union60 min
Jun 12, 3:42 AM MDTAreal Flood AdvisoryABQColfax, Mora26 min
Jun 12, 4:08 AM MDTFlash Flood WarningABQColfax, Mora3 hr
Jun 12, 4:22 AM MDTRed Flag WarningABQBernalillo, Lincoln, Sandoval, Santa Fe, Socorro, Torrance and 1 more16 hr
Jun 12, 4:30 AM MDTSevere Thunderstorm WarningABQUnion42 min
Jun 12, 4:43 AM MDTSpecial Weather StatementABQColfax32 min
Jun 12, 6:59 AM MDTAreal Flood AdvisoryABQColfax, Mora3 hr
Jun 12, 8:05 AM MDTSpecial Weather StatementABQColfax25 min
Jun 12, 8:31 AM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 12, 10:49 AM MDTFlood WatchABQColfax, Harding, Mora, San Miguel, Union9 hr
Jun 12, 11:02 AM MDTFlash Flood WarningABQColfax5 hr
Jun 12, 12:16 PM MDTSevere Thunderstorm WarningABQColfax23 min
Jun 12, 12:30 PM MDTSevere Thunderstorm WarningABQColfax30 min
Jun 12, 1:00 PM MDTSevere Thunderstorm WarningABQColfax60 min
Jun 12, 1:30 PM MDTSevere Thunderstorm WarningABQHarding, Mora60 min
Jun 12, 1:49 PM MDTSevere Thunderstorm WarningABQColfax, Union56 min
Jun 12, 2:17 PM MDTFlash Flood WarningABQMora3 hr
Jun 12, 2:30 PM MDTSevere Thunderstorm WarningABQHarding, Union45 min
Jun 12, 2:47 PM MDTSevere Thunderstorm WarningABQColfax, Union35 min
Jun 12, 3:03 PM MDTFlash Flood WarningABQHarding3 hr
Jun 12, 3:15 PM MDTSpecial Weather StatementABQHarding30 min
Jun 12, 3:17 PM MDTSpecial Weather StatementABQHarding28 min
Jun 12, 3:23 PM MDTSpecial Weather StatementABQUnion37 min
Jun 12, 3:42 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel63 min
Jun 12, 3:45 PM MDTSpecial Weather StatementABQHarding30 min
Jun 12, 3:58 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 12, 4:03 PM MDTFlash Flood WarningABQUnion3 hr
Jun 12, 4:16 PM MDTSpecial Weather StatementABQHarding29 min
Jun 12, 4:41 PM MDTAreal Flood AdvisoryABQHarding, San Miguel3 hr
Jun 12, 4:43 PM MDTSpecial Weather StatementABQHarding32 min
Jun 12, 5:13 PM MDTSevere Thunderstorm WarningABQQuay, Union47 min
Jun 12, 5:15 PM MDTSpecial Weather StatementABQHarding30 min
Jun 12, 5:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay46 min

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.